On regular closed curves in the plane
Compositio Mathematica, Volume 4 (1937), pp. 276-284.
@article{CM_1937__4__276_0,
     author = {Whitney, Hassler},
     title = {On regular closed curves in the plane},
     journal = {Compositio Mathematica},
     pages = {276--284},
     publisher = {Johnson Reprint Corporation},
     volume = {4},
     year = {1937},
     zbl = {0016.13804},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1937__4__276_0/}
}
TY  - JOUR
AU  - Whitney, Hassler
TI  - On regular closed curves in the plane
JO  - Compositio Mathematica
PY  - 1937
SP  - 276
EP  - 284
VL  - 4
PB  - Johnson Reprint Corporation
UR  - http://archive.numdam.org/item/CM_1937__4__276_0/
LA  - en
ID  - CM_1937__4__276_0
ER  - 
%0 Journal Article
%A Whitney, Hassler
%T On regular closed curves in the plane
%J Compositio Mathematica
%D 1937
%P 276-284
%V 4
%I Johnson Reprint Corporation
%U http://archive.numdam.org/item/CM_1937__4__276_0/
%G en
%F CM_1937__4__276_0
Whitney, Hassler. On regular closed curves in the plane. Compositio Mathematica, Volume 4 (1937), pp. 276-284. http://archive.numdam.org/item/CM_1937__4__276_0/